Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 106, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Aug 29, 2017, 5:22 PM CDT for Jefferson Parish, Plaquemines Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2017, 5:22 PM CDT (22:22 UTC)
- Expired
- Aug 29, 2017, 5:44 PM CDT
- In force
- 22 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Jefferson Parish, LA, Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
508
WFUS54 KLIX 292222
TORLIX
LAC051-075-292300-
/O.NEW.KLIX.TO.W.0106.170829T2222Z-170829T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
522 PM CDT TUE AUG 29 2017
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northeastern Jefferson Parish in southeastern Louisiana...
Northwestern Plaquemines Parish in southeastern Louisiana...
* Until 600 PM CDT
* At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lafitte, or 11 miles south of Belle Chasse, moving
north at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Belle Chasse, Timberlane, Harvey, Jean Lafitte, Woodmere, Lafitte
and Estelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2965 9010 2988 9009 2985 8990 2984 8990
2963 9000
TIME...MOT...LOC 2222Z 188DEG 11KT 2968 9005
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
AK2 follow-up statements
722
WWUS54 KLIX 292238
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
538 PM CDT TUE AUG 29 2017
LAC051-075-292300-
/O.CON.KLIX.TO.W.0106.000000T0000Z-170829T2300Z/
Jefferson LA-Plaquemines LA-
538 PM CDT TUE AUG 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH
CENTRAL JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...
At 538 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jean Lafitte, or near Belle Chasse, moving north at
20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Belle Chasse, Timberlane, Harvey, Jean Lafitte, Woodmere and Estelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2971 8998 2974 9008 2988 9009 2985 8990
TIME...MOT...LOC 2238Z 197DEG 16KT 2977 9003
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
AK616
WWUS54 KLIX 292244
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
544 PM CDT TUE AUG 29 2017
LAC051-075-292253-
/O.CAN.KLIX.TO.W.0106.000000T0000Z-170829T2300Z/
Jefferson LA-Plaquemines LA-
544 PM CDT TUE AUG 29 2017
...THE TORNADO WARNING FOR NORTH CENTRAL JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
LAT...LON 2971 8998 2974 9008 2988 9009 2985 8990
TIME...MOT...LOC 2241Z 188DEG 11KT 2979 9003
$$
AKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 29, 4:31 PM CDT, 51 minutes earlier.
Area forecast discussion, Aug 29, 4:31 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
431 PM CDT Tue Aug 29 2017
.SHORT TERM...
TS Harvey continues to move slowly across the northwest Gulf
toward the coast. Still looks to make landfall somewhere in
southwest Louisiana late tonight or early Wednesday. With an
expansion in Harvey's wind field over the last 24 hours, a
Tropical Storm Watch was hoisted for a small portion of the area
from Assumption Parish to Lower Jefferson Parish this morning.
This watch has been left in place with the afternoon update.
Main threat from Harvey will continue to be heavy rainfall and
potential for flash flooding. Radar and surface observations
indicate 3 to 8 inches of rain has fallen in the last 48 hours
roughly across the southwest half of the forecast area, with
lighter totals to the east and northeast. Ground is quickly
becoming saturated and any additional heavy rain will be quickly
converted to runoff. Biggest uncertainty at this point is whether
a dry slot wraps into the the circulation cutting off some of the
precip across the area. Unfortunately only time will tell if/where
the dry slot move in and thus have maintained definitive
POPs/wording for tomorrow and likely wording for Thursday due to
some indication that another round of banding could affect the
area tonight/Wednesday morning. That being said, an additional 4
to 8 inches of rain is not out of the question and the Flash Flood
Watch has also been left in place.
Probability of tropical storm force winds has decreased across the
local area over the last 12 hours, but remains highest in areas
near the Atchafalaya River Basin. In these areas, probability is
generally in the 15 to 25% range. Seems more likely tropical
storm force winds would come in the way of gusts within any
thunderstorms. Latest forecast looks like sustained winds in the
15 to 25 mph range will be common with frequent gusts in the 25 to
30 mph at times from the south shore up through the Baton Rouge
metro area. Have gone ahead and put up a wind advisory from 7pm
this evening through 7pm tomorrow evening in these areas. The
onset time may be a bit to early, but didn't want to get too cute
with the headline. Do think the highest threat of strong winds
will be during the day tomorrow, especially if we see any
sunshine tomorrow to enhance mixing. MAV and MET both indicating
near 20 kts sustained from Baton Rouge through New Orleans during
the day tomorrow.
Tides are still running 1 to 2 feet above normal, with up to 2
feet of inundation possible along the immediate coast outside of
the levee system. The threat is covered by the tropical storm
watch for lower Terrebonne, Lower Lafourche, and Lower Jefferson
Parishes. Elsewhere along the coast and surrounding the tidal
lakes, a coastal flood advisory remains in effect. Main impact
should be some minor flooding of low lying coastal roadways.
It's likely no one cares about the temperature forecast at this
point, but will mention that I did undercut guidance by a few
degrees owing to expected cloudiness and showers/storms moving
through the area tomorrow and Thursday.
.LONG TERM...
Harvey is expected to be lifting into the Tennessee Valley by
Friday and POPs do show a distinct downward trend as this happens.
Should see a return to a more normal summertime pattern with
scattered showers/thunderstorms each afternoon with most
convection waning after sunset. Afternoon temperatures should also
recover into the mid to upper 80s with lows generally in the low
to mid 70s north and mid to upper 70s south.
Going into next week, some questions remain surrounding the
possibility of another disturbance developing in the southern
Gulf of Mexico. At this time, the european model remains much more
aggressive than the GFS. Both do indicate a return of tropical
moisture to the area, with rain chances beginning to increase
again on Monday. This is still a long way out and the forecast
will need to be refined as the situation becomes clearer, but it
definitely looks like a trend toward increased rain chances Monday
through at least mid-week again.
&&
.AVIATION...
In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAF period due to ceilings and
visibilities restricted at times by convection. Also expect winds
to increase at terminals from New Orleans to Baton Rouge with
sustained winds of 15 to 25 knots and higher gusts, especially
in any storms.
&&
.MARINE...
A strong pressure gradient on the eastern side of Tropical Storm
Harvey will bring strong southerly winds of 20 to 30 knots to much
of the coastal waters today through Thursday. A Tropical Storm
Watch is in effect for the coastal waters west of southwest Pass
with small craft advisories in effect elsewhere. Expect seas as
high as 9 to 12 feet in the western waters beginning tonight with
lower wave/sea heights to the east. The swell will begin to ease
on Wednesday as Harvey moves inland, but wind waves will continue
to keep seas elevated into Wednesday night. As the tropical system
weakens further inland, the pressure gradient will also relax.
Winds should diminish below small craft advisory levels by
Thursday night and further weaken for the upcoming holiday
weekend. Seas will gradually respond as winds decrease.
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: DSS Support for Tropical Storm Harvey Impacts
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance..SHORT TERM...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 80 72 82 / 90 90 60 70
BTR 74 80 74 83 / 90 90 60 70
ASD 76 81 76 83 / 90 90 60 60
MSY 77 83 76 85 / 80 90 60 60
GPT 76 81 77 82 / 90 90 70 60
PQL 74 82 75 82 / 90 90 70 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Watch for LAZ056-059-065>068.
Flash Flood Watch through Thursday evening for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 7 PM CDT Thursday for LAZ040-050-
058-060>062-064-069-070-072.
Wind Advisory from 7 PM this evening to 7 PM CDT Wednesday for
LAZ034-035-046>050-057-058-060>064-069-070.
GM...Tropical Storm Watch for GMZ550-552-570-572.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Thursday
for GMZ532-534-536-557-577.
Small Craft Advisory until 7 PM CDT Thursday for GMZ538-555-575.
Small Craft Advisory from 7 AM Wednesday to 1 AM CDT Thursday
for GMZ530.
MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 7 PM CDT Thursday for MSZ080>082.
GM...Tropical Storm Watch for GMZ552-570-572.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Thursday
for GMZ534-536-557-577.
Small Craft Advisory until 7 PM CDT Thursday for GMZ555-575.
&&
95/DMHazardous weather outlook, Aug 29, 5:11 AM CDT, 12 hours 11 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 511 AM CDT Tue Aug 29 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-292215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 511 AM CDT Tue Aug 29 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for all of Southeast Louisiana and South Mississippi parishes and counties. Heavy rain bands associated with Tropical Storm Harvey could produce locally heavy rainfall resulting in street flooding of low lying and poor drainage areas today and tonight. A Coastal Flood Advisory is in effect for coastal Louisiana west of the Mississippi River. Strong onshore winds of 25 to 30 mph could increase tides 1 to 2 feet above normal resulting in minor flooding of low lying roads outside of levee protected areas. A Small Craft Advisory is in effect for all of the coastal waters excluding the tidal lakes. Strong onshore winds of 20 to 30 knots and seas of 5 to 8 feet east of the river and 9 to 12 feet west of the river are expected to develop today and tonight. A Marginal to Slight Risk of severe thunderstorms exists across the area today and tonight. The primary risk from any severe thunderstorms that form will be tornadoes and strong gusty winds. The highest threat of tornadoes will be along and south of the Interstate 10 corridor. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The Flash Flood watch will remain in effect through Thursday evening as outer rain bands associated with Tropical Storm Harvey continue to bring a threat of heavy rainfall to the area. Additional rainfall of between 4 and 8 inches will be possible from today through Thursday evening. This heavy rainfall could produce street flooding of low lying and poor drainage areas through Thursday evening. A Coastal Flood Advisory will remain in effect through Thursday evening for coastal Louisiana west of the Mississippi River as strong onshore winds of 20 to 30 mph persist. Tide levels 1 to 2 feet above normal could result in minor flooding of low lying roads outside of the levee protected areas. A Small Craft Advisory will remain in effect through Thursday evening as strong southerly winds of 20 to 30 knots and seas of 5 to 8 feet east of the river and 9 to 12 feet west of the river persist. Conditions should gradually improve through the day on Thursday as Tropical Storm Harvey moves inland and weakens. A Marginal Risk of severe thunderstorms is expected both Wednesday and Thursday over much of the forecast area as Tropical Storm Harvey moves onshore and then toward Arkansas and northern Louisiana. A few outer rain bands associated with the system could have isolated severe thunderstorms that produce tornadoes and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today but may be needed for flood monitoring today through Thursday. 32
In the hours before
Special weather statement, Aug 29, 11:22 AM CDT, 6 hours before
Special Weather Statement
National Weather Service New Orleans LA
1122 AM CDT TUE AUG 29 2017
LAZ049-056>060-065>067-291715-
Lower Terrebonne-St. Charles-Ascension-Upper Terrebonne-Lower
Lafourche-Assumption-St. John The Baptist-St. James-Upper Lafourche-
1122 AM CDT TUE AUG 29 2017
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ASCENSION...ST. JAMES...SOUTHWESTERN ST.
CHARLES...NORTHEASTERN TERREBONNE...NORTHERN LAFOURCHE AND ASSUMPTION
PARISHES...
At 1121 AM CDT, radar indicated thunderstorms located along a line
extending from near Bayou Geneve to 6 miles south of Houma. Movement
was northeast at 30 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Houma, Thibodaux, Napoleonville, Larose, Cut Off, Gramercy, Lutcher,
Lockport, Mathews, Schriever, Garyville, Supreme, Raceland, Chackbay,
Montegut, Bayou Cane, Paradis, Gray, Des Allemands and South
Vacherie.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 2978 9110 2981 9109 2982 9111 2984 9113
2984 9115 2991 9122 3021 9074 2961 9018
2939 9074
TIME...MOT...LOC 1621Z 246DEG 25KT 2989 9110 2949 9072
MJHLocal storm report, Aug 29, 11:26 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CDT TUE AUG 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD CONVENT 30.02N 90.83W
08/29/2017 ST. JAMES LA EMERGENCY MNGR
A FEW HOMES WITH WATER INSIDE AND MULTIPLE ROADS FLOODED
OVER ST JAMES PARISH.
&&
CBANNANLocal storm report, Aug 29, 11:32 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT TUE AUG 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LOCKPORT 29.64N 90.54W
08/29/2017 LAFOURCHE LA EMERGENCY MNGR
A FEW HOMES WITH WATER INSIDE. MULTIPLE ROADS WITH WATER
COVERING THEM, ESPECIALLY IN NORTHERN AND CENTRAL
LAFOURCHE.
&&
CBANNANSpecial weather statement, Aug 29, 12:00 PM CDT, 5 hours 22 minutes before
Special Weather Statement National Weather Service New Orleans LA 1200 PM CDT TUE AUG 29 2017 LAZ059>061-067-291745- St. Charles-Lower Lafourche-Upper Lafourche-Upper Jefferson- 1200 PM CDT TUE AUG 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ST. CHARLES... NORTHEASTERN LAFOURCHE AND WEST CENTRAL JEFFERSON PARISHES... At 1200 PM CDT, a strong thunderstorm was located over Cut Off, moving north at 45 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Larose, Cut Off, Galliano, Jean Lafitte, Des Allemands, Bayou Gauche, Barataria, Paradis and Lafitte. LAT...LON 2943 9028 2947 9048 2987 9047 2979 9008 TIME...MOT...LOC 1700Z 191DEG 38KT 2953 9036 CAB
Local storm report, Aug 29, 12:46 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1246 PM CDT TUE AUG 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST 45 SSE GRAMERCY 28.64N 89.79W
08/29/2017 M43.00 MPH GMZ572 XX AWOS
37 KNOT GUST REPORTED AT KMDJ.
&&
CBANNANSpecial weather statement, Aug 29, 2:10 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
210 PM CDT TUE AUG 29 2017
LAZ060>062-292015-
Orleans-St. Charles-Upper Jefferson-
210 PM CDT TUE AUG 29 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ST. CHARLES...WEST
CENTRAL ORLEANS AND NORTHWESTERN JEFFERSON PARISHES...
At 209 PM CDT, a strong thunderstorm was located near Jean Lafitte,
or 7 miles southwest of Marrero, moving north at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Orleans, Metairie, Marrero, Avondale, Jefferson, Harahan,
Westwego, Jean Lafitte, Elmwood, Bridge City, River Ridge, Waggaman,
Estelle, Ama, St. Rose, Barataria and New Orleans Armstrong Airport.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2973 9024 3006 9032 3005 9026 3004 9025
3002 9018 3002 9012 3003 9011 3003 9006
2972 9014
TIME...MOT...LOC 1909Z 179DEG 11KT 2979 9018
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:18 PM CDT | Special Marine Warning | LIX | 57 min | |
| Aug 28, 8:16 PM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 28, 9:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Aug 28, 10:31 PM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 28, 10:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| Aug 29, 12:40 AM CDT | Special Marine Warning | LIX | 50 min | |
| Aug 29, 1:30 AM CDT | Special Marine Warning | LIX | 45 min | |
| Aug 29, 2:16 AM CDT | Special Marine Warning | LIX | 44 min | |
| Aug 29, 2:20 AM CDT | Special Marine Warning | LIX | 40 min | |
| Aug 29, 3:08 AM CDT | Special Marine Warning | LIX | 52 min | |
| Aug 29, 3:39 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard, Saint John the Baptist | 59 hr |
| Aug 29, 3:45 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Aug 29, 4:04 AM CDT | Special Marine Warning | LIX | 56 min | |
| Aug 29, 4:36 AM CDT | Special Weather Statement | LIX | Lafourche | 24 min |
| Aug 29, 4:59 AM CDT | Special Marine Warning | LIX | 46 min | |
| Aug 29, 5:24 AM CDT | Special Weather Statement | LIX | Jefferson | 36 min |
| Aug 29, 5:28 AM CDT | Tornado Warning | LIX | Lafourche | 32 min |
| Aug 29, 6:00 AM CDT | Tornado Warning | LIX | Lafourche | 30 min |
| Aug 29, 6:08 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Aug 29, 7:03 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles | 42 min |
| Aug 29, 8:00 AM CDT | Areal Flood Advisory | LIX | Assumption, Lafourche, Saint James, Saint John the Baptist | 4 hr |
| Aug 29, 8:08 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 5 hr |
| Aug 29, 8:13 AM CDT | Areal Flood Advisory | LIX | Terrebonne | 62 min |
| Aug 29, 8:27 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 2 hr |
| Aug 29, 8:32 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 118 min |
| Aug 29, 8:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Aug 29, 9:14 AM CDT | Areal Flood Advisory | LIX | Ascension, Livingston | 5 hr |
| Aug 29, 9:50 AM CDT | Special Marine Warning | LIX | 85 min | |
| Aug 29, 9:52 AM CDT | Special Marine Warning | LIX | 113 min | |
| Aug 29, 10:27 AM CDT | Tropical Storm Watch | LIX | Assumption | 12 hr |
| Aug 29, 10:30 AM CDT | River Flood Warning | LIX | Tangipahoa | 4 days |
| Aug 29, 11:22 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 53 min |
| Aug 29, 11:30 AM CDT | Flash Flood Warning | LIX | Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne | 2 hr |
| Aug 29, 11:47 AM CDT | Areal Flood Advisory | LIX | Assumption, Lafourche, Saint James, Saint John the Baptist, Terrebonne | 3 hr |
| Aug 29, 12:00 PM CDT | Special Weather Statement | LIX | Lafourche | 45 min |
| Aug 29, 12:47 PM CDT | Areal Flood Advisory | LIX | Lafourche, Saint Charles, Saint John the Baptist | 118 min |
| Aug 29, 1:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| Aug 29, 2:00 PM CDT | Tornado Warning | LIX | Ascension, Assumption, Saint James | 45 min |
| Aug 29, 2:10 PM CDT | Special Weather Statement | LIX | Saint Charles | 65 min |
| Aug 29, 2:43 PM CDT | Areal Flood Advisory | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 62 min |
| Aug 29, 2:53 PM CDT | Flash Flood Warning | LIX | Ascension, Saint James | 97 min |
| Aug 29, 3:24 PM CDT | Special Marine Warning | LIX | 96 min | |
| Aug 29, 3:29 PM CDT | Special Marine Warning | LIX | 61 min | |
| Aug 29, 4:31 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, Iberville, Pointe Coupee, Saint Bernard, Saint James and 3 more | 31 hr |
| Aug 29, 5:02 PM CDT | Special Marine Warning | LIX | 58 min | |
| Aug 29, 5:06 PM CDT | Special Marine Warning | LIX | 54 min | |
| Aug 29, 5:31 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Aug 29, 5:45 PM CDT | Special Marine Warning | LIX | 60 min | |
| Aug 29, 5:48 PM CDT | Special Weather Statement | LIX | Orleans | 42 min |
| Aug 29, 6:27 PM CDT | Special Weather Statement | LIX | Orleans | 48 min |
| Aug 29, 6:38 PM CDT | Special Marine Warning | LIX | 97 min | |
| Aug 29, 6:45 PM CDT | Special Marine Warning | LIX | 90 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.